# SDR ASAA2018071625343

- Difficulty date: July 11, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,637 hours, 5,557 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ON RECALL. CLEARS WITH M/C RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF FI 21-62 TASK 801. NO FAULTS FOUND ZONE TEMP REMAINS EXTINGUISHED WITH RECALL.
